PhilSci Archive

Items where Author is "Martínez Fernández, José"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Published Article or Volume

Martínez Fernández, José and Valor, Jordi (2014) Eliminating Self-Reference from Grelling's and Zwicker's Paradoxes. THEORIA. An International Journal for Theory, History and Foundations of Science, 29 (1). pp. 85-97. ISSN 2171-679X

This list was generated on Wed May 22 01:26:59 2024 EDT.